# SDR SWAA2013111322291

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 47,338 hours, 27,560 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1568A
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY WITH FLAP HANDLE AT 5, FLAPS STOPPED AT LESS THAN 1, LE FLAP TRANSIT LIGHT ILLUMINATED, NO ROLL TENDENCY.  USED ALT FLAP EXTENSION TO FLAPS 15 POSITION.  LE FLAP TRANSIT LIGHT OUT, LANDED FLAPS 15.  R & R LT FLAP POSITION TRANSMITTER IAW MM.
